Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 40, Number 161
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Stability theory of difference approximations for multidimensional initial-boundary value problems
Daniel Michelson PDF
Math. Comp. 40 (1983), 1-45
On the finite element method for singularly perturbed reaction-diffusion problems in two and one dimensions
A. H. Schatz and L. B. Wahlbin PDF
Math. Comp. 40 (1983), 47-89
On convergence of monotone finite difference schemes with variable spatial differencing
Richard Sanders PDF
Math. Comp. 40 (1983), 91-106
Implicit, time-dependent variable grid finite difference methods for the approximation of a linear waterflood
Jim Douglas and Mary Fanett Wheeler PDF
Math. Comp. 40 (1983), 107-121
Collocation methods for boundary value problems on “long” intervals
Peter A. Markowich and Christian A. Ringhofer PDF
Math. Comp. 40 (1983), 123-150
Sharp error estimates for a finite element-penalty approach to a class of regulator problems
Goong Chen, Wendell H. Mills, Shun Hua Sun and David A. Yost PDF
Math. Comp. 40 (1983), 151-173
Block Runge-Kutta methods for the numerical integration of initial value problems in ordinary differential equations. I. The nonstiff case
J. R. Cash PDF
Math. Comp. 40 (1983), 175-191
Block Runge-Kutta methods for the numerical integration of initial value problems in ordinary differential equations. II. The stiff case
J. R. Cash PDF
Math. Comp. 40 (1983), 193-206
Additive Runge-Kutta methods for stiff ordinary differential equations
G. J. Cooper and A. Sayfy PDF
Math. Comp. 40 (1983), 207-218
Preconditioning and two-level multigrid methods of arbitrary degree of approximation
O. Axelsson and I. Gustafsson PDF
Math. Comp. 40 (1983), 219-242
A posteriori improvements for interpolating periodic splines
Thomas R. Lucas PDF
Math. Comp. 40 (1983), 243-251
A method for interpolating scattered data based upon a minimum norm network
Gregory M. Nielson PDF
Math. Comp. 40 (1983), 253-271
On the approximate calculation of double integrals
Moshe Levin PDF
Math. Comp. 40 (1983), 273-282
Quadratic pencils and least-squares piecewise-polynomial approximation
Boris Mityagin PDF
Math. Comp. 40 (1983), 283-300
Modified multilag methods for Volterra functional equations
P. H. M. Wolkenfelt PDF
Math. Comp. 40 (1983), 301-316
An explicit quasi-Newton update for sparse optimization calculations
Angelo Lucia PDF
Math. Comp. 40 (1983), 317-322
A general orthogonalization technique with applications to time series analysis and signal processing
George Cybenko PDF
Math. Comp. 40 (1983), 323-336
On the convergence behavior of continued fractions with real elements
Walter Gautschi PDF
Math. Comp. 40 (1983), 337-342
Chebyshev expansions for the Bessel function $J_{n}(z)$ in the complex plane
J. P. Coleman and A. J. Monaghan PDF
Math. Comp. 40 (1983), 343-366
On the numerical construction of ellipsoidal wave functions
F. M. Arscott, P. J. Taylor and R. V. M. Zahar PDF
Math. Comp. 40 (1983), 367-380
On the smallest $k$ such that all $k\cdot 2^{n}+1$ are composite
G. Jaeschke PDF
Math. Comp. 40 (1983), 381-384
Divisors of Mersenne numbers
Samuel S. Wagstaff PDF
Math. Comp. 40 (1983), 385-397
Sketch of a proof that an odd perfect number relatively prime to $3$ has at least eleven prime factors
Peter Hagis PDF
Math. Comp. 40 (1983), 399-404
Odd perfect numbers not divisible by $3$. II
Masao Kishore PDF
Math. Comp. 40 (1983), 405-411
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 40 (1983), 413-415
Table errata: Methods of numerical integration [Academic Press, New York, 1975; MR 56 #7119] by P. J. Davis and P. Rabinowitz
T. Charles Chen PDF
Math. Comp. 40 (1983), 417
Table Errata
PDF
Math. Comp. 40 (1983), 417